Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

When I wipe I started getting random pains on my left side ranging from under my rib cage to down to my hip. What could be the cause of it ?

For about three years I have thrown up after almost everything I eat and drink, how much depends on what the food is. About two weeks ago I started taking an acid reducer to try to help the amout of acid that comes up with my food. It was working and I decided to read the back of the bottle. On the back it says not to take if you have bloody or black stool. For about five years I have bled while pooping, but its only when I wipe, not in the stool itself. Last week I started getting random pains on my left side ranging from under my rib cage to down to my hip. I feel like the bleeding is a minor problem because it is only when I wipe, but is there anyway all of this could be related ?
Asked On : Tue, 9 Nov 2010
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HCM,

My thoughts for you:

- If you are having fresh blood in the stool than it signify lower gastro intestinal tract as a source of bleeding. Get check up hemorrhoids.

Take care
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor